# SDR REXA2016032600560

- Difficulty date: March 26, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESS BULKHEAD WEB HAS 4 CHAFED AREAS, AT WL 105, LBL 27.50, LBL 18.00, RBL 27.50 & RBL 36.20, APPROX .200" LONG BY .200" WIDE & .002 DEEP.  REPAIRED 4 CHAFED AREAS IAW REO 601R-53-61-2155 REV A DATED 2013 08 13.  THIS IS A MAJOR REPAIR.
